# SDR JJBA20220225025

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5700 · Wing Structure
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH UPPER T/E SKIN ON AILERON SHROUD LANDING HAS SIGNS OF CORROSION. CLEANED AREA AT RH UPPER T/E SKIN OF AILERON SHROUD LANDING, FOUND TO BE DAMAGED PAINT, NO CORROSION FOUND.
